# SDR UPS98827397

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 56422052
- Condition: Cracked
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT AUX SPAR AREA, THE REAR SPAR TO AUX SPAR LWR TIE FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED FITTING IAW DHC SK 715-421 AND DWG 5642205.
